# SDR 9722289310

- Difficulty date: November 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48091
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND BOTH FORWARD UPPER EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED BATTERIES, OPERATIONAL CHECK OK.
